# SDR AALA20010484

- Difficulty date: March 14, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 15-22 DIM.  REPAIRED EMERGENCY EXIT LIGHT CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
